# SDR HEEA083459

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Aircraft time: 10,256 hours
- System (JASC): 2312 · VHF Communications System
- Part: Amplifier
- Part number: PHI003000001
- Part serial: 135
- Condition: Damaged
- Location: Ics
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ICS AMP UNABLE TO ADJUST VOLUME. SHOP REPAIR.
